# SDR CA111124004

- Difficulty date: November 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 35,615 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303314
- Condition: Failed
- Location: Cockpit
- Part time: 18,462 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE RT SIDE WINDSHIELD OUTER PLY CRACKED IN CRUISE FLIGHT AT FL360.  FLIGHT CREW ACTIONED THE QRH AND RETURNED TO BASE.  MAINTENANCE R & R THE RT SIDE WINDSHIELD IAW AMM CHAP 56-11-01.
